# SDR QXEA2009020500164

- Difficulty date: March 1, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,777 hours, 4,987 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85517022001
- Part serial: 0010
- Condition: Failed
- Location: De Ice System
- Part time: 1,712 hours, 1,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG- "DEICE PRESS" LIGHT ILLUMINATED IN FLT.  RAN CHECKLIST LIGHT CONTINUED TO ILLUMINATE.  PSI LOOKED GOOD.  LEFT INBOARD DE-ICE BOOT/HORIZONTAL STAB, LIGHT ON THE ICE PROTECTION PANEL CONTINUED TO FLICKER WHILE CHECKLIST WAS BEING DONE.  DIVERTED TO GEG.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LT INBOARD HORIZONTAL STAB LEADING EDGE WITH NEW FROM STOCK IAW AMM 55-13-00-000-801 AND 55-13-00-400-801.  OPS CHECK GOOD.  "DE-ICE PRESS" CAUTION DID NOT ILLUMINATE.  SEALANT PLACED ON DMI.  RETURNED TO SERVICE.
